MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER 36/G; HIP FLAT PE HC LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER 36/G; HIP FLAT PE HC LINER
Model Number 01.32.3652HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 september 2021: lot 2003336: (b)(4) items manufactured and released on 10-jul-2020.Expiration date: 2025-06-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional item involved in the event, batch review performed on 02 september 2021.Cup: mpact 3dmetal 01.38.060dh acetabular shell ø60 two-hole (k171966) lot.2010341.Lot 2010341: (b)(4) items manufactured and released on 25-feb-2021.Expiration date: 2026-02-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot.2009406.Lot 2009406: (b)(4) items manufactured and released on 21-jan-2021.Expiration date: 2026-01-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with a similar reported event.Stem: sms solid 01.36.051 sms solid stem std size 11 (k181693) lot.2004949.Lot 2004949: (b)(4) items manufactured and released on 21-oct-2020.Expiration date: 2025-10-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Screws: mpact 01.32.6525 cancellous bone screw, flat head ø 6,5 l 25 (k103721) lot.2010033.Lot 2010033: (b)(4) items manufactured and released on 09-nov-2020.Expiration date: 2025-10-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all hardware, and implanted new hardware 2 months after primary.The surgery was completed successfully.

Brand Name
LINER: MPACT FLAT PE HC LINER 36/G
Common Device Name
HIP FLAT PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12433068
Report Number3005180920-2021-00708
Device Sequence Number3308739
Product Code LPH
UDI-Device Identifier07630030812156
UDI-Public07630030812156
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/29/2025
Device Model Number01.32.3652HCT
Device Catalogue Number01.32.3652HCT
Device Lot Number2003336
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2021
Initial Report FDA Received Date09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;